MathSciNet Relay Station
MathSciNet bibliographic data
MR1212268 (94g:65133) 65N38 (65D32)
Monegato, Giovanni The numerical evaluation of a $2$-D Cauchy principal value integral arising in boundary integral equation methods. Math. Comp. 62 (1994), no. 206, 765–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement